| Model Number |
9630TA26A |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is still ongoing.
Event or Problem Description
As reported by the field clinical specialist (fcs), during a left transapical tavr procedure with a 26mm sapien 3 ultra valve, the balloon on the 26mm certitude delivery system ruptured at the end of valve deployment, blood was seen in the syringe.The valve was fully deployed.The patient was in stable condition.